MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; GENERAL LAPAROSCOPY

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; GENERAL LAPAROSCOPY
Model Number DYNJ903234C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022 during a laparoscopic procedure, 'the raytec gauze are being used to wipe the trocar sites out and leaving fibers in the surgical site'.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 during a laparoscopic procedure, 'the raytec gauze are being used to wipe the trocar sites out and leaving fibers in the surgical site'.Per the facility the 'strings are removed with a grasper from the surgical site without serious injury or impact to the patient.Per the facility there was no reported adverse outcome and the procedure was completed without issue.The sample was returned for evaluation, but a definitive root cause could not be determined at this time.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
GENERAL LAPAROSCOPY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15914849
Report Number1423395-2022-00041
Device Sequence Number19948217
Product Code FDE
UDI-Device Identifier10195327187828
UDI-Public10195327187828
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ903234C
Device Catalogue NumberDYNJ903234C
Device Lot Number22GBB562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown